Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
Parity of polynomial multiplier sequences for the Chebyshev basis

Andrzej Piotrowski and Joshua Shterenberg

Vol. 16 (2023), No. 4, 689–703
Abstract

We demonstrate that if p [x] and p is not an even function, then {p(k)}k=0 is not a multiplier sequence for the basis of Chebyshev polynomials of the first kind. We also give a characterization of geometric multiplier sequences for the Chebyshev basis.

Keywords
multiplier sequences, Chebyshev polynomials, zeros of polynomials, hyperbolic polynomials, linear operators
Mathematical Subject Classification
Primary: 30C15
Milestones
Received: 30 June 2022
Revised: 5 October 2022
Accepted: 10 October 2022
Published: 31 October 2023

Communicated by Michael Dorff
Authors
Andrzej Piotrowski
University of Alaska Southeast
Juneau, AK
United States
Joshua Shterenberg
Boston University
Boston, MA
United States